MAUDE Adverse Event Report: ARJOHUNTLEIGH MAGOG INC. SARA STEDY; LIFT, PATIENT, NON-AC-POWERED

ARJOHUNTLEIGH MAGOG INC. SARA STEDY; LIFT, PATIENT, NON-AC-POWERED
Model Number NTB2000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided upon investigation conclusion.
 
Event or Problem Description
The facility stated that a patient arrested whilst in the sara stedy.The facility stated that the sara stedy did not cause or contribute to the patient's arrest and requested arjo for advice on handling a patient who has become unconscious while in the equipment.
 
Additional Manufacturer Narrative
The device was evaluated by an arjo representative and no malfunction was found.The devices are delivered with instruction for use (ifu 001-12325 rev.8) which provides information on how to correctly use the device.The ifu for sara stedy contains information that: ¿warning: before attempting to a transfer, a clinical assessment of the patient suitability for transfer should be carried out by qualified professional.¿ taking into account all facts, we can state that the event was caused by patient cardiac arrest related to the patient's medical condition.There was no device failure that caused on contributed to it, the device met performance specifications.The device was in use when the issue occurred and from that perspective, it played a role in the event.The complaint was decided to be reportable due to the fact that the patient had a cardiac arrest during the transfer and became unconscious.
 
Event or Problem Description
Following the information provided, the patient was transferred using the sara stedy active floor lift.During the transfer process, the patient experienced a cardiac arrest and the patient became unconscious while situated within the sara stedy active floor lift equipment.As a consequence of the event the patient slumped forwards over the lift front bar, but with enough weight still on the seat flaps to prevent them being moved.No injury was reported.The device was evaluated by an arjo representative and no malfunction was found.

Brand Name
SARA STEDY
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
ARJOHUNTLEIGH MAGOG INC.
2001 tanguay street
magog, quebec J1X 5 Y5
CA  J1X 5Y5
Manufacturer (Section G)
ARJOHUNTLEIGH MAGOG INC.
2001 tanguay street
magog, quebec J1X 5 Y5
CA   J1X 5Y5
Manufacturer Contact
katarzyna bobrow
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
668046472
MDR Report Key18354844
Report Number9681684-2023-00085
Device Sequence Number6895734
Product Code FSA
UDI-Device Identifier05055982773683
UDI-Public(01)05055982773683(11)200910
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberNTB2000
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2023
Supplement Date Received by Manufacturer11/22/2023
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date01/16/2024
Date Device Manufactured09/10/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown